# SDR RAIA201604170001

- Difficulty date: April 17, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 40,176 hours, 36,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT LENS IS CRACKED.  R & R PAX DOOR SWING ARM EMERGENCY LIGHT LENS.
